MAUDE Adverse Event Report: CONMED LARGO CROSSFT KNOTLESS DT 4.75MM SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO CROSSFT KNOTLESS DT 4.75MM SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number CFK-475DT
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the cfk-475dt was used during a rotator cuff repair on (b)(6) 2021 when it was reported ¿surgeon was inserting cross ft knotless cfk-475dt for lateral row, and tip of anchor broke off.I was present at the case but had stepped out of theatre to find alternative solution as the patient had soft bone and the previous anterior lateral row anchor had pulled out (same one was re-loaded and re-inserted), and the surgeon wanted an alternative.Large, male patient - over 6 foot.¿.It was reported that the fragment was retrieved from the patient.The procedure was completed with an alternate device after a 2-minute delay.There was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned, it was disposed of in a sharps container, however photographic evidence has been provided that confirm the event.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised to avoid lateral loading while inserting the suture anchor.Maintain proper alignment during insertion of the anchor and disengagement of the driver.Proper selection and placement of the implant are important considerations in the successful utilization of this device.This issue will continue to be monitored through the complaint system to assure patient safety.

Brand Name
CROSSFT KNOTLESS DT 4.75MM SUTURE ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
MDR Report Key12518047
Report Number1017294-2021-00340
Device Sequence Number17147324
Product Code MBI
UDI-Device Identifier10845854606193
UDI-Public(01)10845854606193(17)240326(10)1157906
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K163258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2024
Device Model NumberCFK-475DT
Device Catalogue NumberCFK-475DT
Device Lot Number1157906
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2021
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR